# SDR DALA2023111009270

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,807 hours, 10,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0057207) WATER SERVICE CONTROLS PAN IN AFT CARGO HAS CORROSION AROUND WATER LINE. REMOVED DAMAGED PAN AND INSTALLED A NEW WATER SERVICE CONTROL PAN IN AFT CARGO PER B737-900 S.R.M 51-40-02-0G AND BOEING DWG # 147A7221 REV-F.
